# SDR 2019F00218

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: General aviation
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 15,756 hours, 9,693 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Cap
- Part number: 675460014
- Condition: Out Of Tolerance
- Location: Apu Muffler
- Part time: 15,756 hours, 9,693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU MUFFLER EXHAUST CAP ASSEMBLY OVERSIZED HOLES.
